MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE 145-DEG PE 46MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE 145-DEG PE 46MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-46-00
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 300-30-06 - equinoxe preserve stem 6mm: 6726262; 320-01-46 - equinoxe reverse 46mm glenosphere: 4405310; 320-15-01 - eq rev glenoid plate: 6589233; 320-15-05 - eq rev locking screw: 6744086; 320-20-00 - eq reverse torque defining screw kit: 6369627; 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm: s128309; 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm: s128349; 320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm: 6210169; 321-20-00 - equinoxe reverse shoulder drill kit: 6715096.
 
Event or Problem Description
Approximately 3 year(s), 8 month(s) and 13 day(s) post-operative of a left rtsa, it was reported via clinical study that the patient experienced disassociation of polyethylene.Subject was golfing, heard popping and pain.The patient underwent a standard reverse with preserve stem revision with the removal of the preserve stem (rtsa), humeral tray, humeral liner, glenosphere, glenosphere locking screw, and glenoid base plate.The outcome of this event is considered resolved and the clinical report indicates that this event is definitely related to the device(s) and definitely not related to the procedure.

Brand Name
EQUINOXE 145-DEG PE 46MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20280052
Report Number1038671-2024-03658
Device Sequence Number7545960
Product Code KWT
UDI-Device Identifier10885862086730
UDI-Public10885862086730
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2025
Device Catalogue Number320-46-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date09/23/2024
Date Device Manufactured06/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age77 YR
Patient SexMale
Patient Weight92 KG
Patient RaceWhite